MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SIMUPLUS; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV SIMUPLUS; RING, ANNULOPLASTY
Model Number 7700FB40
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 3 years and 5 months post implant of this 40mm mitral annuloplasty band, it was reported that an echocardiogram discovered moderate to severe mitral regurgitation.It was also noted that the native mitral valve leaflets were sclerotic and potentially rheumatic.No intervention or additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIMUPLUS
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24318228
Report Number9617601-2026-01136
Device Sequence Number4811147
Product Code KRH
UDI-Device Identifier00763000271350
UDI-Public(01)00763000271350(17)260827
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model Number7700FB40
Device Catalogue Number7700FB40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale
Patient Weight78 KG